# SDR UIEA200900001

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 69,430 hours, 13,557 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN APU OIL CONSUMPTION WAS HIGH AND THERE WAS A STRONG ODOR OF OIL WHEN USING THE APU.  THE APU WAS PLACED ON MEL DEACTIVATED PER 49-01.
